My last period was on the 15th of july. I took an I-pill on the 19th and then on the 2nd august. The first time I had a little bleeding. The next I bled for 3 days, a week after taking the second one. I took the pills within 5 hours and my bf didn't ejaculate inside me either time. I still haven't gotten my period. A lot of white discharge but no period. Should I be worried about pregnancy or is it due to the pills?
You've really screwed up your cycle. You aren't supposed to take ipills that often. Get on some birth control and you won't have these worries. Where he ejaculates is not a method of birth control. He can get you pregnant before he ejaculates. But taking the ipill is why you're not having a period. Stop taking them like they are routine birth control, they are for emergencies. They aren't as effective as routine birth control and you see what it does to your cycle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2014 • 1 answer
Had an ipill n had regular priod in the same month but missed my period in next month..m I pregnant?
Posted 27 Oct 2014 • 2 answers
Posted 19 Nov 2014 • 1 answer
Posted 27 Nov 2014 • 1 answer
Posted 25 Apr 2015 • 1 answer